# SDR 2011FA0000522

- Difficulty date: August 12, 2011
- Submitted: August 12, 2011
- Operation: General aviation
- Aircraft: N900GF
- Make and model: Cessna 550
- Aircraft serial: 1046
- Aircraft time: 4,403 hours, 3,665 cycles
- Engine: Pwa PW530A
- Engine time: 3,849 hours, 3,190 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Part time: 3,849 hours, 3,190 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, L, A

## Discrepancy

DURING INTIAL DECENT PILOT STATED THE RIGHT ENGINE ROLLED BACK TO IDLE.  IT HAD WAS UNABLE TO GET POWER OUT OF IT.  HE ABORTED APPROACH SHUTDOWN ENGINE AND RESTARTED.  HE HAD NO OTHER PROBLEMS WITH THE ENGINE AFTER THAT.
